Notre Dame Journal of Formal Logic

Gentzen systems for modal logic.

Louis F. Goble

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 15, Number 3 (1974), 455-461.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891406

Digital Object Identifier
doi:10.1305/ndjfl/1093891406

Mathematical Reviews number (MathSciNet)
MR0363804

Zentralblatt MATH identifier
0281.02028

Subjects
Primary: 02C10

Citation

Goble, Louis F. Gentzen systems for modal logic. Notre Dame J. Formal Logic 15 (1974), no. 3, 455--461. doi:10.1305/ndjfl/1093891406. https://projecteuclid.org/euclid.ndjfl/1093891406


Export citation